# SDR 96ZZZX710

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8632P
- Make and model: Piper PA-24-260
- Aircraft serial: 244074
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 2379901
- Condition: Fuel Weep
- Location: Rt Inbd Tank
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL.  INSPECTION FOUND RT INBOARD TANK WEEPING THROUGH FABRIC OF FUEL CELL ENOUGH TO GENERATE SMELL, BUT NOT ENOUGH TO LEAK OR CAUSE EXCESSIVE FUEL STAINS.
